# SDR DXTA2024080200058

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 13,631 hours, 10,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Engaged
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP. WHEN OPENING THE CABIN, THE PRECATCH IS STILL ENGAGED. PUSH BUTTON FROM THE OUTSIDE OR THE HANDLE FROM THE INSIDE MUST BE USED TO OPEN THE DOOR. ATTEMPTED TO OPEN FOUR TIMES FROM THE EXTERIOR AND INSIDE THE CABIN. ADJUSTED PRE-CATCH IAW TC-5XL-52-141001-JIC DATED 1-12-15. MCD OPS CHECKS GOOD.
